Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 242, NWS Jackson, MS

April 30, 20175 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2017, 7:56 AM CDT for 5 counties in Mississippi. It was in force for 64 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 7:56 AM CDT (12:56 UTC)
Expired
Apr 30, 2017, 9:00 AM CDT
In force
64 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Copiah County, MS, Hinds County, MS, Madison County, MS, Rankin County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 34 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 8:10 AM CDTTORNADO3 Ssw Learned, MSTHIS TORNADO TOUCHED DOWN JUST SW OF THE INTERSECTION OF ADAMS STATION ROAD AND OLD ADAMS STATION ROAD. HERE, HEAVY TREE DAMAGE WAS NOTED AS DOZENS OF TREES WERE SNAPPED/UPROOTED. A POWER LINE WAS DOWN HERE AS WELL. THE TORNADO THEN CROSSED LEARNED ROAD, JUST
Apr 30, 8:12 AM CDTTORNADO1 S Learned, MSTREE TOPS TAKEN OFF 15-20 TREES ON LEARNED ROAD.
Apr 30, 8:15 AM CDTTSTM WND DMGCrystal Springs, MSNUMEROUS TREES AND POWER LINES BLOWN DOWN ACROSS THE COUNTY.
Apr 30, 8:20 AM CDTTSTM WND DMG3 Sw Clinton, MSTREES DOWN ALONG MIDWAY ROAD.
Apr 30, 8:22 AM CDTTSTM WND DMG1 Sse Clinton, MSTREES DOWN ALONG SPRINGRIDGE ROAD IN CLINTON.
Apr 30, 8:23 AM CDTTORNADO2 Sw Terry, MSTHIS WEAK TORNADO TOUCHED DOWN ALONG VOLLEY CAMPBELL ROAD AND MOVED ACROSS SOME PERSONAL PROPERTY. A COUPLE OF TREES WERE UPROOTED ALONG WITH MANY LARGE LIMBS BROKEN IN TREES. A METAL SHED HAD MOST OF THE ROOF OFF AND A COUPLE WALLS DAMAGED. A HORSE TRAILER WA
Apr 30, 8:33 AM CDTTSTM WND DMGFlorence, MSTREES DOWN IN FLORENCE.
Apr 30, 8:40 AM CDTTSTM WND DMG5 Nw Madison, MSTREES WERE BLOWN DOWN IN WHISPER LAKE.
Apr 30, 8:48 AM CDTTSTM WND DMG6 Ene Flowood, MSTREES AND POWER LINES DOWN NEAR THE INTERSECTION OF SPILLWAY ROAD AND GRANTS FERRY ROAD.
Apr 30, 8:55 AM CDTTSTM WND DMG5 Sw Pelahatchie, MSTREES DOWN ALONG RANKIN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 7:32 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
647 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

918 
WUUS54 KJAN 301256
SVRJAN
MSC029-049-089-121-127-301400-
/O.NEW.KJAN.SV.W.0242.170430T1256Z-170430T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
756 AM CDT SUN APR 30 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Rankin County in central Mississippi...
  Northwestern Simpson County in central Mississippi...
  Eastern Hinds County in central Mississippi...
  Northern Copiah County in central Mississippi...
  South central Madison County in central Mississippi...

* Until 900 AM CDT

* At 756 AM CDT, severe thunderstorms were located along a line
  extending from near Carpenter to Martinsville, moving northeast at
  55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Jackson, Clinton, Pearl, Madison, Ridgeland, Brandon, Byram,
  Flowood, Richland, Crystal Springs, Star, Florence, Union, Raymond,
  Terry, Utica, Piney Woods, Dentville, Dry Grove and Gallman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 AM CDT for southwestern
Mississippi. A tornado watch also remains in effect until 300 PM CDT
for central Mississippi.

LAT...LON 3202 9072 3258 9017 3222 8973 3206 8973
      3183 9015 3202 9023 3183 9054
TIME...MOT...LOC 1256Z 232DEG 48KT 3205 9071 3177 9041 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

DL
1 follow-up statement
042 
WWUS54 KJAN 301347
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
847 AM CDT SUN APR 30 2017

MSC029-049-301356-
/O.CAN.KJAN.SV.W.0242.000000T0000Z-170430T1400Z/
Hinds MS-Copiah MS-
847 AM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HINDS AND NORTHERN
COPIAH COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A tornado watch remains in effect until 300 PM CDT for central
Mississippi.

LAT...LON 3184 9016 3186 9013 3189 9014 3191 9017
      3193 9017 3194 9020 3195 9019 3202 9023
      3229 9018 3229 9015 3232 9015 3234 9011
      3238 9010 3240 9007 3240 9021 3249 9026
      3258 9017 3222 8973 3206 8973 3183 9015
TIME...MOT...LOC 1346Z 228DEG 43KT 3257 9008 3217 8995 

$$

MSC089-121-127-301400-
/O.CON.KJAN.SV.W.0242.000000T0000Z-170430T1400Z/
Rankin MS-Simpson MS-Madison MS-
847 AM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR RANKIN...NORTHWESTERN SIMPSON AND SOUTH CENTRAL MADISON
COUNTIES...

At 846 AM CDT, severe thunderstorms were located along a line
extending from near Gluckstadt to 6 miles northwest of Cato, moving 
northeast at 50 mph. A Tornado Warning remains in effect for 
portions of Madison County.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Jackson, Pearl, Madison, Ridgeland, Brandon, Flowood, Richland, Star,
Florence, Union, Cato, Gluckstadt, Whites, Johns, Harrisville, Piney
Woods, Annandale, Monterey, D'Lo and Puckett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 PM CDT for central
Mississippi.

LAT...LON 3184 9016 3186 9013 3189 9014 3191 9017
      3193 9017 3194 9020 3195 9019 3202 9023
      3229 9018 3229 9015 3232 9015 3234 9011
      3238 9010 3240 9007 3240 9021 3249 9026
      3258 9017 3222 8973 3206 8973 3183 9015
TIME...MOT...LOC 1346Z 228DEG 43KT 3257 9008 3217 8995 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:52 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 30, 6:52 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
652 AM CDT Sun Apr 30 2017

...SEVERE WEATHER AND FLOODING TODAY AND POTENTIALLY AGAIN MID
WEEK...

.UPDATE...
Updated for 12Z aviation discussion.

&&

.AVIATION...
12Z TAF discussion:

Gusty southerly winds will continue to affect the TAF sites today
in advance of a line of thunderstorms pushing east across the
region. Periods of lower ceiling and reduced visibility, as well
as gusty and erratic winds may accompany the thunderstorms. Very
heavy rainfall and frequent lightning have been observed with this
line of storms already this morning. A chance for showers and
possibly a few thunderstorms will linger into the afternoon until
the cold front ushers in drier air from west to east. Amendments
may be necessary to refine the timing for thunderstorms. /NF/

&&

.DISCUSSION...

Today through Tonight,

Today's focus remains on the potential for severe weather and heavy
rainfall, as a deep low pressure system sweeps through the central
CONUS. The deepening low has increased southerly flow over the
Southern Mississippi Valley at all heights, causing a surge of
anomalous moisture into our region. Blended total precipitable water
imagery shows a broad swath of 1.5 to 2 inch PWAT values extending
from south central Louisiana through southern Missouri. A line of
thunderstorms - focused mainly along an advancing cold front - will
continue marching eastward throughout the day today. The heaviest
and most intense rainfall looks to be associated with and MCS
centered in central Louisiana and another moving through northern
Mississippi and western Tennessee. Bowing segments along the line of
storms will have to be monitored for wind and brief tornado
potential. Rainfall amounts of 2 to 3 inches will be common across
the area today, with isolated higher amounts. Flash flooding and
areas of river flooding will be possible with this heavy rain.
/NF/

Monday through Saturday night,

A lull in the active weather pattern is expected early this week
before the next potential heavy rain/severe weather event
threatens the ArkLaMiss as we go into Wednesday/Thursday. That
system should be followed by much cooler conditions to finish up
the week.

For the Monday through Tuesday night period, weak surface high
pressure will move east across the forecast area bringing dry
conditions with seasonably warm days and cool nights.

The next shortwave trough will then dig southward in association
with a fairly impressive tropospheric undulation (2.0 PVU
intrusion to near H600) that would result in rapid cyclogenesis
over the southeast CONUS. Global models have been quite erratic in
how much digging and cyclogenesis will take place, but they have
also been pretty consistent with the general large scale response
including impressive warm advection followed by strong height
falls. So expect the combination of forcing/moisture/instability
will be supportive of multiple convective rounds that could result
in very heavy rainfall in addition to severe weather.

Of course, depending on what transpires today, antecedent
conditions could be an issue with much of the area under a threat
for more significant flooding. We will be focusing more on this
event immediately following today's system. Beyond Thursday, if
the more wrapped up solutions verify, would expect cyclonic flow
to maintain some what unsettled and much cooler conditions with
continued light rain chances as we go into Friday. If the more
progressive solutions verify, then drier/clearer and cooler
conditions would be the general rule going into next weekend. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  52  77  53 / 100  38   0   0
Meridian      80  54  78  52 /  94 100   0   0
Vicksburg     74  51  78  54 / 100  11   0   0
Hattiesburg   79  53  80  52 /  94  92   0   0
Natchez       73  51  78  54 / 100  10   0   0
Greenville    72  51  75  55 / 100  10   0   0
Greenwood     75  52  74  54 / 100  25   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from 10 AM CDT this morning through this
     evening for MSZ030-031-033-038-039-044>046-050>052-056>058-
     064>066-072>074.

     Flash Flood Watch through this evening for MSZ018-019-025>029-
     032-034>037-040>043-047>049-053>055-059>063.

LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
     023>026.

AR...Flash Flood Watch through this evening for ARZ074-075.

&&

NF/EC
Hazardous weather outlook, Apr 30, 6:57 AM CDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
657 AM CDT Sun Apr 30 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
011200-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
657 AM CDT Sun Apr 30 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

A squall line will push across the outlook area today. It will
bring with it the threat for severe weather and flash flooding.
Look for storms to move east of the area early this evening.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 30, 6:03 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TORNADO          2 W OAK RIDGE           32.63N 91.81W
04/30/2017                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ALONG WITH
            SIGNIFICANT ROOF DAMAGE TO A HOME. DEBRIS
            SIGNATURE ALSO NOTED FROM KULM RADAR.

&&

CE
Local storm report, Apr 30, 6:04 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
604 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     2 N OAK RIDGE           32.65N 91.77W
04/30/2017                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES DOWN ALONG HWY 425 N, POSSIBLE
            CONTINUATION OF TORNADO W OF OAK RIDGE.

&&

CE
Local storm report, Apr 30, 7:44 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
744 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     TORNADO          1 SSE PORT GIBSON       31.94N 90.97W
04/30/2017                   CLAIBORNE          MS   AMATEUR RADIO

            TREES DOWN ALONG HWY 547 BY THE PORT GIBSON
            CITY LIMITS. TORNADO DEBRIS SIGNATURE ALSO
            OBSERVED ON RADAR.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 5:29 AM CDTSevere Thunderstorm WarningJANAdams61 min
Apr 30, 6:10 AM CDTFlash Flood WarningJANAdams4 hr
Apr 30, 6:14 AM CDTTornado WarningJANAdams34 min
Apr 30, 6:34 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren56 min
Apr 30, 6:41 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson49 min
Apr 30, 6:43 AM CDTTornado WarningJANWarren62 min
Apr 30, 6:50 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson55 min
Apr 30, 7:20 AM CDTTornado Warning Tornado observedJANIssaquena, Sharkey, Warren, Yazoo55 min
Apr 30, 7:21 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson39 min
Apr 30, 7:28 AM CDTTornado WarningJANClaiborne, Hinds, Warren62 min
Apr 30, 7:35 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln40 min
Apr 30, 7:57 AM CDTTornado WarningJANHinds48 min
Apr 30, 8:01 AM CDTTornado WarningJANCopiah, Hinds, Rankin44 min
Apr 30, 8:06 AM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo54 min
Apr 30, 8:12 AM CDTFlash Flood WarningJANFranklin, Lincoln3 hr
Apr 30, 8:13 AM CDTTornado WarningJANHinds, Madison, Warren, Yazoo62 min
Apr 30, 8:20 AM CDTTornado WarningJANHolmes, Humphreys, Yazoo55 min
Apr 30, 8:31 AM CDTTornado WarningJANHinds, Madison59 min
Apr 30, 8:59 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith61 min
Apr 30, 9:00 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo3 hr
Apr 30, 9:05 AM CDTTornado Warning Tornado observedJANAttala, Holmes, Madison, Yazoo55 min
Apr 30, 9:09 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore66 min
Apr 30, 9:18 AM CDTTornado WarningJANScott42 min
Apr 30, 9:30 AM CDTFlash Flood WarningJANAttala, Holmes, Humphreys, Madison3 hr
Apr 30, 9:37 AM CDTTornado WarningJANCarroll, Holmes, Montgomery53 min
Apr 30, 9:48 AM CDTTornado Warning Tornado observedJANLeake, Neshoba, Newton, Scott57 min
Apr 30, 9:50 AM CDTSevere Thunderstorm WarningJANGrenada, Leflore40 min
Apr 30, 9:50 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion55 min
Apr 30, 9:53 AM CDTSevere Thunderstorm WarningJANAttala, Montgomery, Webster52 min
Apr 30, 9:54 AM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Simpson, Smith3 hr
Apr 30, 10:05 AM CDTTornado WarningJANMontgomery, Webster27 min
Apr 30, 10:07 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton38 min
Apr 30, 10:16 AM CDTSevere Thunderstorm WarningJANGrenada, Montgomery22 min
Apr 30, 10:22 AM CDTTornado WarningJANGrenada23 min
Apr 30, 10:33 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston57 min
Apr 30, 10:43 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar62 min
Apr 30, 10:45 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Noxubee60 min
Apr 30, 10:59 AM CDTTornado WarningJANKemper, Noxubee43 min
Apr 30, 11:12 AM CDTFlash Flood WarningJANCovington, Forrest, Jones, Lamar, Marion3 hr
Apr 30, 11:24 AM CDTSevere Thunderstorm WarningJANLowndes36 min
Apr 30, 11:33 AM CDTFlash Flood WarningJANCovington, Forrest, Jones3 hr
Apr 30, 11:42 AM CDTTornado WarningJANLowndes8 min
Apr 30, 12:31 PM CDTSevere Thunderstorm WarningJANForrest, Jones34 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.